# SDR SWIA2018070644858

- Difficulty date: May 30, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL, FLOOR PANEL HAS AREAS OF CORROSION FROM FS 409+128 - FS559. (C-CHECK) RO: 07/03/2018 REMOVED CORROSION FROM RT PRESSURE FLOOR SILL FLOOR PANEL IAW REO. PRESSURE CHECK GOOD AT THIS TIME.
